Doctor insights on:
Dipentum Olsalazine Discontinued
?: From reviewing company info -it appears to still be available. ...Read more
Slow Taper: Taking a patient off Loxapine is generally done as a slow taper over a few weeks. This taper is dependent upon the length of time taking this medication as well as the dose. One should be very observant for reoccurrence of the symptoms that were being treated. If hospitalized medications can often be tapered faster than in an outpatient setting. ...Read more
FDA compliance: Novartis shut down the lincoln nebraska plant that packages Dynacirc (isradipine) after recalling almost 400, 000 bottles due to fda cited compliance concerns. There had been repeated poor inspection findings by the fda. I dont know if the plant will reopen in the summer of 2013 or not. ...Read more
Work with physician: It's unwise to stop Insulin on your own. Often time, the blood sugar will go up. However, if your blood sugar is better controlled and is responding to other forms of treatment (pills, non-insulin injections), it is possible to wean off Insulin (depending on the dose and form of insulin). Again, your physician should be the one doing this. Don't stop Insulin on your own. ...Read more
Did you or your: Doctor discontinue the medication. You meed to discuss this with your doctor who is familiar with your medical history. Do not stpo medications on your own. Call your doctor and discuss this with them ...Read more
Possible severe prob: Depending on whether you are taking an oral, inhaled or topical corticosteroid you will have different risks for adrenal insufficiency related to abrupt cessation. That can be life-threatening and is not advisable. You can also have a flare in the underlying condition for which you are taking the medication. Consult a physician before discontinuing the medication to see if they would taper it. ...Read more
Stop it: There should be no withrawal from that dose. It makes sense to consult with your physician before changing medication. ...Read more
Not a concern w/drug: Ref: sabesin sm. Aliment pharmacol ther. 1993;7 suppl 2:35-40. Safety issues relating to long-term treatment with histamine h2-receptor antagonists. "High doses of Cimetidine (> 5 g/day) can cause reversible impotence or gynaecomastia." there is no corresponding information in pubmed to suggest the same problem nor support your concern about erectile dysfunction with famotidine. Another cause? ...Read more
How you know you have it.
Confirmation of what the beats are and what they mean is a first step (exercise with holter).
Ok, literally everyone has skip beats after exercise. ...Read more
Cymbalta (duloxetine) brain zaps: Usually 1 week but be up to 2 weeks patients are unaware of how hard it can be to manage the painful process of discontinuing Cymbalta (duloxetine) may involve withdrawal symptoms that last longer than most drugs and cause complications like dizziness, tunnel vision and brain zaps. SSRI discontinuation syndrome, a syndrome that can occur following the interruption, dose reduction, or discontinuation ...Read more
Many reasons: Allergies, anatomy, bacteria, viruses, even fungi, can all lead to sinus problems. Antihistamines & nasal steroids can help deal w/allergies as well as avoiding known allergens. You can't avoid infectious etiologies. Only surgery can "fix" anatomical issues. Antibiotics aren't necessarily the solution to acute infection. See http://goo. Gl/bjhgv for aafp's take on choosing wisely campaign. ...Read more
Consult MD!: First of all, I would like to know why you were asked to start on Diltiazem er. Before stopping, it you need to consult your md, otherwise you could recur the same condition ...Read more
Which medications is she on? Clomid (clomiphene) or gonadotropins?
If she was on Clomid (clomiphene) and had cysts she was hyperstimulated or she did not make any follicles.
You all need to ask why she was told to do that and what are the next steps. Don't wait more than the next month to see what the reason was to stop, If they don't tell you, you should seek the advice of a reproductive endocrinologist specialist. ...Read more
Infusions,my hemotologist has discontinued any future infusions. What would you recommend at this point?
Minimal information: For a meaningful answer. The type of infusions as well as the condition for which you were treated would be needed. Most treatments/ infusions are stopped because they are no longer needed. ...Read more
Why has Vermox been discontinued in the us? Is there any risk of taking it? It's still available in my country.
Generic available: Though the brand vermox is no longer available its generic equivalent-mebendazole- is still on the market. ...Read more
How can I discontinue 2 years of taking risperidone? How fast should I stop taking it? Needing a second opinion.
Stop risperidone: 47 M US asks: How can I discontinue 2 years of taking risperidone? How fast should I stop taking it? Needing a second opinion. ANS: need more details on all health issues. This can be done by second opinion with me or others here. But your best source will be your health care team there. They know you best. ...Read more
If i dicontinue the pills in the middle of the pack the first month what are the possabilities of me getting prego?
Been on 3 pumps of 1.62 andro gel for a few years.... Does it have to be tapered to stop or can it be just be discontinued?
I'm having a rash. I'm going to discontinue lithium been on 2 weeks @ 300 x's 2 days. Will i be okay if i just stop. I'm scared!
Fiancé was prescribed Myrbetriq (to see if It would work) for unknown bladder issues. Symptoms seem to be worse. Should he discontinue? Thanks!
May be retaining : If he is retaining urine then Myrbetriq may make it worse. My recommendation would be to call your doctor and explain the symptoms. Your doctor may order an ultrasound of your bladder pre-and post void residual to get a better idea of the bladder pathophysiology. And if symptoms are getting worse on the medicine is suggested stop the medicine but to definitely call your doctor to inform them that you have stopped ...Read more
I took 1 pill of hydroxycut sx-7 and I woke up in the middle of the night feeling nervous and confused, should I discontinue? Will I feel better?
Discontinued lithium abruptly, with drs orders, would necessarily need it again how long, if at all might symptoms return.trying to monitor things?
Long Half Life: This medication has a rather long half-life (on the order of days) which means that it takes a good week or more for it to wash out of your body if you've been on it for any length of time. By "abruptly" stopping there will still be a slow washout because of these pharmacological properties of the drug. ...Read more
Do antipsychotics stop working and return you to your original state before medications when discontinued? I am definitely not the same as pre medicat
NO: No one and no disease is the same after being on medication, most of medical illnesses have no curative solutions, rather controlling and managing ones. I. E someone with hi blood pressure can't stop his meds and assume he will be the same. Psychopharmacology has advanced significantly and your doctor can work with you so you get the best results with the least possible side effects. ...Read more